Theraputic drug monitoring
Oct 19, 2001
My doctor says he finds no lab offering theraputic drug monitoring for Efavirenze (Sustiva). I would like to get tested to determine if on-going side effects reflect high drug level. Can I direct my doctor to a source of testing?
Response from Dr. Henry
I also have not found a commmercial lab that is running Sustiva (efavirenz) drug levels but several of the labs are working on developing that assay. If anyone in cyberland knows of a lab that is running that assay-speak up! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash Sign Of Seroconversion
- Bronchitis After Sex With Stripper Condom Broke Worried I Have HIV
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Rash After Giving Oral Worried I Have HIV
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
- Sore Throat After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.